# SDR AU990441

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Blowdown Bottle
- Part number: 99101542
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) UNDERCARRIAGE EMERGENCY BLOW-DOWN BOTTLE DISCHARGE VALVE BLEW OFF THE BOTTLE.   SUSPECT THAT THE BOTTLE HAD BEEN CHARGED WITH OXYGEN INSTEAD OF NITROGEN.
